# SDR AUS20040489

- Difficulty date: June 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2430 · DC Generating System
- Part: Module
- Part number: 285A18408
- Condition: Faulty
- Location: Dc Generating
- Part time: 275 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL METERS BATTERY AND GALLEY POWER MODULE FAULTY.
